Journal of Differential Geometry

The Dirichlet problem for harmonic maps from a surface with boundary onto a 2-sphere with nonconstant boundary values

Jürgen Jost

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 19, Number 2 (1984), 393-401.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214438684

Digital Object Identifier
doi:10.4310/jdg/1214438684

Mathematical Reviews number (MathSciNet)
MR755231

Zentralblatt MATH identifier
0551.58012

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

Jost, Jürgen. The Dirichlet problem for harmonic maps from a surface with boundary onto a 2-sphere with nonconstant boundary values. J. Differential Geom. 19 (1984), no. 2, 393--401. doi:10.4310/jdg/1214438684. https://projecteuclid.org/euclid.jdg/1214438684


Export citation